# SDR UALA2011120606715

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SKIN SPLICE CORRODED BS 1398 - BS 1402, STR 26L - STR 26R.  MAJOR REPAIR ACCOMPLISHED.  FOUND SKIN SPLICE OUT OF LIMITS PER SRM BETWEEN STRINGERS 28L-29L, 29L-30, AND 30-29R AFTER CORROSION REMOVAL.  REMOVED SHEAR TIES AND FABRICATED A NEW SKIN SPLICE ON N-R 28399 PER BACO DWG 146N3300 AND RE-INSTALLED SPLICE, STRAPS, AND SHEAR TIES ON NON ROUTINE 28167.  THIS IS A CAT A, 085625 PERMANENT REPAIR.
